# SDR RAIA00608003

- Difficulty date: August 1, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N817HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 19,396 hours, 17,210 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PREFLIGHT - STL - BULKHEAD EMERGENCY LIGHT INOP.  MAINTENANCE TIGHTENED CONNECTOR TO FWS BULKHEAD EMERGENCY LIGHT.
